# SDR 9623406302

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591C
- Condition: Failed
- Location: Cockpit
- Part time: 27,954 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, SMOKE ACCUMULATED IN THE CABIN.  AIRCRAFT DIVERTED TO NRT AND LANDED WITHOUT INCIDENT.  REPLACED THE LOWER RECIRCULATION FAN, OPERATIONAL CHECK GOOD.
